Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have itch, burning, pain down below. Have viral infection, taking amoxicillin, doxycycline, medicine heart disease, phempgoid

Hi, I have been ill with a viral infection for the last 2wks and have been on 2 courses of antibiotics, amoxicline and Doxycycline. I have been sufferring with a terribly uncomfortable, itchiness, burning, painful symptoms down below and it is driving me crazy as it is so uncomfortable. I have been drinking lots of water and cranberry juice but it's not easing up. Can you surgest anything I can take? bearing in my I do take a lot of medicines for Heart disease,. Bullous phempgoid, Hope you can help. Sue
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Of course you should drink plenty of water, particularly in such situations. It may be due to so many medicines you are taking. If you could list the drugs, I would be able to analyse some more. How ever, Amoxicillin and Doxy do not normally cause such symptoms.
I think, they will disappear, within few days. Or else visit your physician for rechecking the drug combinitions.
Hope I am clear.
All the best.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor